# SDR UPS06847128

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 285
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS WOULD NOT TEST.  INSTALLED SERVICEABLE EMERGENCY EXIT LIGHT BATTERY PACK PER AMM.  OPS CK NORMAL, P/N ON 5708458-503, S/N FTL010.
